On The Number of Simple and Projective Modules in the Quasi-Tubes of Self-Injective Algebras

Author: Malicki Piotr   Skowronski Andrzej  

Publisher: Taylor & Francis Ltd

ISSN: 0092-7872

Source: Communications in Algebra, Vol.39, Iss.1, 2011-01, pp. : 322-334

Disclaimer: Any content in publications that violate the sovereignty, the constitution or regulations of the PRC is not accepted or approved by CNPIEC.

Previous Menu Next

Abstract

We establish a bound on the number of simple and projective modules in the quasi-tubes of the Auslander-Reiten quivers of finite dimensional self-injective algebras over a field.